# SDR 20001229AP015

- Difficulty date: September 27, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N262GL
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND AND HAD TO BE MANUALLY EXTENDED.  FOUND LOOSE PIN ON THE LANDING GEAR PRITED CIRCUIT BOARD A316.  RESECURED PIN, LANDING GEAR EXTENSION, RETRACTION TEST GOOD.  (M)
